# SDR C2XA06BT019

- Difficulty date: May 1, 2006
- Submitted: May 8, 2006
- Operation: Air carrier
- Aircraft: N16510
- Make and model: Emb EMB-135LR
- Aircraft serial: 145251
- Aircraft time: 11,012 hours, 11,053 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Sensor
- Part number: CS500060D4A
- Condition: Odor
- Location: Pitot System
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, PITOT 3 INOPERATIVE CAUTION LIGHT ON EICAS AND STRONG BURNING SMELL ON CABIN AND COCKPIT.  FOUND PITOT NR 3 CURRENT SENSOR MELTED.  REMOVED AND REPLACED PITOT NR 3 CURRENT SENSOR K0057 IAW EMB135 AMM 30-31-00, OPS CHECKED GOOD.  NO BURNING SMELL NOTED.  AIRCRAFT RETURNED TO SERVICE.
